# SDR 95ZZZX3320

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25YR
- Make and model: Namer TB25N
- Aircraft serial: 4327868
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Rod Bolt
- Part number: AN310
- Condition: Failed
- Location: Rud Trim Tab
- Part time: 11 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, ACFT EXPERIENCED A VIOLENT SHAKING DUE TO RUDDER OSCILLATION.  SUCCESSFUL LANDING ACCOMPLISHED.  FOUND RUDDER TRIM TAB BOLT SHEARED AND FALLEN OUT.  TAB WAS FREE TO FLUTTER INDUCING LARGE RUDDER INPUTS.  ALL TAB CONTROL COMPONENTS WERE INTACT AT WALK-AROUND
